# SDR 01FDEA00839

- Difficulty date: September 17, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-024-02) ON FLOORBEAM TOP CHORD UPPER AND LOWER FLANGE BS 680, RBL 3 - 25, WL 208. REMOVED AND REPLACED FLOORBEAM PER SRM 53-10-8 FIG 3.
